# SDR ASAA2014101109360

- Difficulty date: October 11, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 30,724 hours, 9,385 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Injector
- Part number: 38304161
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU CT5 ATP EGT TREND DATA SHOWS EGT HAS SHIFTED ABOVE THE ESTABLISHED THRESHOLD. ACFT GROUNDED.  R & R ALL APU FUEL NOZZLE  IAW AMM 49-31-14/401.  OPS CHECKED NORMAL. NO LEAKS NOTED.
